| Model Number |
5303-90004 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set reassembly outside the or, the knob of an aleutian an coronal inserter outer shaft/handle and inserter was jammed.There was no associated procedure with this event, therefore, no adverse consequences to any patients were seen.This report captures outer shaft/handle.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.